Leave these fields empty (spam trap):
Name
You can leave this blank to post anonymously, or you can create a Tripcode by using the format Name#Password
Comment
[i]Italic Text[/i]
[b]Bold Text[/b]
[spoiler]Spoiler Text[/spoiler]
>Highlight/Quote Text
[pre]Preformatted & Monospace Text[/pre]
[super]Superset Text[/super]
[sub]Subset Text[/sub]
1. Numbered lists become ordered lists
* Bulleted lists become unordered lists
File

Sandwich


420chan is Getting Overhauled - Changelog/Bug Report/Request Thread (Updated July 26)

Opiates do nothing for me

Reply
- Sun, 21 Jul 2019 08:55:23 EST ZWRu8e7L No.608353
File: 1563713723353.jpg -(233814B / 228.33KB, 1080x1350) Thumbnail displayed, click image for full size. Opiates do nothing for me
I've read everyone's experiences with opiates. That it's a dangerous, slippery slope due to how good it feels and the risk of addiction and dependence. So when I experimented with PST and hydrocodone I thought I was in for something along the lines of "this is too good to be true."

Nope, it was a frustrating underwhelming experience. No euphoria, no bliss, just nausea, itchiness and an uncomfortable body load. Now you might say, maybe I didn't take enough. (I have absolutely no tolerance) Maybe what I took was bunk. But here's the thing, I did experience "nods." It was difficult for me to stay a wake and I was fading in and out of consciousness at times, dozing off while retaining awareness.

I definitely took enough and I experienced everything people that take more than they should experience EXCEPT any of the good parts. Nothing that felt good, amazing, or euphoric. Honestly downing a couple beers or taking a moderate dose of kratom did more for me than these little pills that some people consider a gateway into the garden of Eden.

Obviously this is a blessing in disguise since I'm definitely not on the road to addiction, withdrawal or death. But I can't help but to feel a little disappointed and bummed out that I got nothing out of it. Zero. I felt nothing, and I'll continue to feel nothing. Shit sucks.
>>
Hedda Blonnerstone - Sun, 21 Jul 2019 09:27:32 EST W+ZFkKVZ No.608355 Reply
>>608353
Actually it sounds like you took too much! That can happen when you dose more than you can handle - side effects overload and no euphoria, but a powerful nod all the same. If you were to experiment again, I would say less is more in your case. But in all honesty, all that stuff you hear about dependency and addiction - that stuff is crazy and will fuck your life. So maybe just leave things here and be glad Opi's haven't fucked you over. In the end, any addict will say they wish they had never found Opi's - too much collateral damage man...

Report Post
Reason
Note
Please be descriptive with report notes,
this helps staff resolve issues quicker.